Skip to main content

The consistency strength of successive cardinals with the tree property

  • Matthew Foreman (a1), Menachem Magidor (a2) and Ralf-Dieter Schindler (a3) (a4)

If ωn has the tree property for all 2 ≤ n < ω and , then for all and n < ω. Mnt(X) exists.

Hide All
[1]Abraham U., Aronszajn trees on ℵ2 and ℵ3, Annals of Pure and Applied Logic, vol. 24 (1983), pp. 213230.
[2]Cummings J. and Foreman M., The tree property, preprint.
[3]Devlin K. and Jensen R. B., Marginalia to a theorem of Silver, Logic conference Kiel 1974, Lecture Notes in Mathematics, vol. 499, Springer-Verlag, Berlin, p. 976.
[4]Jech T., Set theory, San Diego, 1978.
[5]Jensen R. B., The fine structure of the constructible hierarchy, Annals of Mathematical Logic, vol. 4 (1972), pp. 229308.
[6]Mitchell W., Aronszajn trees and the independence of the transfer property, Annals of Mathematical Logic, vol. 5 (1972), pp. 2146.
[7]Mitchell W. and Schimmerling E., Covering without countable closure, Mathematical Research Letters, vol. 2 (1995), pp. 595609.
[8]Mitchell W. and Steel J. R., Fine structure and iteration trees, Berlin, 1994.
[9]Neeman I., Optimal proofs of determinacy, The Bulletin of Symbolic Logic, vol. 1 (1995), pp. 327339.
[10]Schimmerling E., A finite family weak square principle, this Journal, vol. 64 (1999), pp. 10871110.
[11]Schimmerling E. and Steel J. R., The maximality of the core model, Transactions of the American Mathematical Society, to appear.
[12]Schimmerling E. and Woodin H., The Jensen covering property, to appear.
[13]Schindler R.-D., The core model up to one strong cardinal, Ph.D. thesis, Bonner Mathematische Schriften, Bonn, 1996.
[14]Schindler R.-D., Successive weakly compact or singular cardinals, this Journal, vol. 64 (1999), pp. 139146.
[15]Schindler R.-D., Weak covering and the tree property, Archive of Mathematical Logic, vol. 38 (1999), pp. 515520.
[16]Schindler R.-D. and Steel J. R., The strength of AD, preprint.
[17]Steel J. R., Projectively well-ordered inner models, Annals of Pure and Applied Logic, vol. 74 (1995), pp. 77104.
[18]Steel J. R., The core model iterability problem, Berlin, 1996.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 9 *
Loading metrics...

Abstract views

Total abstract views: 99 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 14th December 2017. This data will be updated every 24 hours.